Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Expansion of spherical Bessel functions in a series of Chebyshev polynomials


Authors: A. M. Arthurs and R. McCarroll
Journal: Math. Comp. 15 (1961), 159-162
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0025-5718-1961-0151651-7
MathSciNet review: 0151651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. A. Frazer, Sci. Rep., Univ. Western Ontario, No. 4, 1958.
  • [2] I. A. Stegun & M. Abramowitz, ``Generation of Bessel functions on high speed computers,'' MTAC, v. 11, 1957, 255-257. MR 0093939 (20:459)
  • [3] F. J. Corbató & J. L. Uretsky, ``Generation of spherical Bessel functions in digital computers,'' J. Assoc. Comput. Mach., v. 6, 1959, p. 366-375. MR 0105792 (21:4528)
  • [4] M. Goldstein & R. M. Thaler, ``Recurrence techniques for the calculation of Bessel functions,'' MTAC, v. 13, 1959, p. 102-108. MR 0105794 (21:4530)
  • [5] C. Lanczos, ``Tables of Chebyshev polynomials, $ {S_n}(x)$ and $ {C_n}(x)$,'' Nat. Bur. Standards, Appl. Math. Ser. No. 9, U. S. Government Printing Office, Washington, D. C., 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0151651-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society